Alert archive / Missouri / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 48, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 30, 2019, 3:07 PM CDT for Dade County, Jasper County, Lawrence County, Missouri. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2019, 3:07 PM CDT (20:07 UTC)
- Expired
- Apr 30, 2019, 3:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dade County, MO, Jasper County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 52 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 3:22 PM CDT | TORNADO | Miller, MO | AN NWS SURVEY CONFIRMED AN EF1 TORNADO THAT TRACKED FROM 2 MILES SW OF MILLER, MO TO 2 MILES NE OF MILLER, MO. MAXIMUM WIND GUSTS WERE ESTIMATED AT 95 MPH, WITH A PATH WIDTH OF 100 YDS AND A PATH LENGTH OF 4 MILES. THE TORNADO STATED AT 3:22 PM AND LIFTED AROU |
| Apr 30, 3:28 PM CDT | TSTM WND DMG | 1 Sw Miller, MO | PICTURE VIA SOCIAL MEDIA OF PARTIAL ROOF AND WALL COLLAPSE ON AN OUTBUILDING WITH DEBRIS STREWN AROUND ON THE SOUTHSIDE OF MILLER. TIME ESTIMATED FROM RADAR. |
| Apr 30, 3:30 PM CDT | TORNADO | Miller, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 12:02 PM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1237 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
027
WUUS53 KSGF 302007
SVRSGF
MOC057-097-109-302045-
/O.NEW.KSGF.SV.W.0048.190430T2007Z-190430T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
307 PM CDT TUE APR 30 2019
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Northern Lawrence County in southwestern Missouri...
Southeastern Jasper County in southwestern Missouri...
Southern Dade County in southwestern Missouri...
* Until 345 PM CDT.
* At 307 PM CDT, a severe thunderstorm was located near Sarcoxie, or
13 miles east of Carthage, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sarcoxie... Miller...
Everton... Avilla...
La Russell... Reeds...
South Greenfield... Red Oak...
Pennsboro... Meinert...
This includes Interstate 44 between mile markers 28 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Springfield.
&&
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
LAT...LON 3709 9417 3716 9420 3737 9397 3739 9374
3727 9361 3706 9407
TIME...MOT...LOC 2007Z 233DEG 28KT 3715 9406
HAIL...1.00IN
WIND...60MPH
$$
Hatch2 follow-up statements
443
WWUS53 KSGF 302015
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
315 PM CDT TUE APR 30 2019
MOC097-302024-
/O.CAN.KSGF.SV.W.0048.000000T0000Z-190430T2045Z/
Jasper MO-
315 PM CDT TUE APR 30 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
LAT...LON 3714 9406 3725 9406 3727 9405 3737 9397
3739 9374 3727 9361 3715 9387 3710 9400
TIME...MOT...LOC 2014Z 233DEG 28KT 3719 9400
$$
MOC057-109-302045-
/O.CON.KSGF.SV.W.0048.000000T0000Z-190430T2045Z/
Lawrence MO-Dade MO-
315 PM CDT TUE APR 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHERN LAWRENCE AND SOUTHERN DADE COUNTIES...
At 314 PM CDT, a severe thunderstorm was located 8 miles west of
Miller, or 11 miles northwest of Mount Vernon, moving northeast at 30
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Miller... Everton...
La Russell... South Greenfield...
Red Oak... Pennsboro...
Meinert...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
LAT...LON 3714 9406 3725 9406 3727 9405 3737 9397
3739 9374 3727 9361 3715 9387 3710 9400
TIME...MOT...LOC 2014Z 233DEG 28KT 3719 9400
HAIL...1.25IN
WIND...60MPH
$$
Hatch771
WWUS53 KSGF 302027
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
327 PM CDT TUE APR 30 2019
MOC057-109-302045-
/O.CON.KSGF.SV.W.0048.000000T0000Z-190430T2045Z/
Lawrence MO-Dade MO-
327 PM CDT TUE APR 30 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHERN LAWRENCE AND SOUTHEASTERN DADE COUNTIES...
At 327 PM CDT, a severe thunderstorm was located near Miller, or 11
miles northwest of Mount Vernon, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Miller... Everton...
South Greenfield... Red Oak...
Pennsboro...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Springfield.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.
LAT...LON 3717 9402 3724 9401 3730 9399 3737 9395
3739 9374 3727 9361 3717 9384 3713 9391
3713 9392
TIME...MOT...LOC 2027Z 233DEG 28KT 3725 9390
HAIL...1.25IN
WIND...60MPH
$$
HatchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 1:03 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 30, 1:03 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
103 PM CDT Tue Apr 30 2019
.SHORT TERM...(Today and tonight)
Issued at 219 AM CDT Tue Apr 30 2019
The stage seems to be setting for both severe thunderstorms and an
increasing flooding risk as we head into this afternoon and
tonight.
Currently, a surface frontal boundary extends across southern
Missouri from near Neosho to Ava to northern Shannon County. This
front will begin to lift north this morning as an increasingly
diffluent flow aloft overspreads the region.
Showers and thunderstorms will continue to blossom during the
predawn hours near the I-35 corridor in Kansas and Oklahoma in
association with increasing low level moisture transport and upper
level diffluence. This activity will gradually spread east and
northeast into southeastern Kansas and western Missouri early this
morning.
Additionally, short term models indicate a weakening
capping inversion for elevated parcels across the central and
eastern Ozarks as we get into the 09-12Z time frame. Thus,
scattered showers and thunderstorms are expected to develop across
this area and continue this morning.
Enough elevated instability will exist for a few storms to
potentially produce marginally severe hail this morning.
As we get into late this morning and this afternoon, mid to
perhaps upper 60s dew points will surge north behind that
advancing warm front. With mid-level lapse rates still relatively
steep (over 7 C/km), we should see MLCAPE values in the 1500-2500
J/kg range as surface temperatures warm into the lower and middle
70s. Some upper 70s will be possible across south-central
Missouri.
As upper level lift continues to increase and the capping
inversion weakens, we should see scattered thunderstorm activity
continue in the warm sector while becoming more surface based.
Deep layer shear of around 40 knots will be supportive of
supercells with an attendant large hail (up to 2" in diameter) and
damaging wind threat. Although mid-level wind fields appear a bit
on the weak side (at least early this afternoon), hodographs do
support a supercell tornado threat.
Meanwhile, we should see more numerous convection develop this
afternoon back to the west from eastern Kansas into central or
eastern Oklahoma. Supercells will also be possible in this region,
with some of these potentially tracking into western Missouri.
Again, all modes of severe weather will be possible with this
activity later this afternoon and this evening. It should be noted
that low level shear will increase from late this afternoon into
this evening as a low level jet stream strengthens and veers into
western Missouri. This may tend to enhance the tornado threat.
Confidence is then high that these storms will grow upscale into a
squall line this evening with this line then moving east across
much of the Missouri Ozarks from later this evening into the
overnight period. The setup appears favorable for damaging winds
and embedded tornadoes. Portions of the line bowing towards the
northeast will stand the greatest chance for producing tornadoes.
The risk for flash flooding will also increase from today into
tonight given the increase in deep layer moisture and the
potential for multiple rounds of thunderstorms. Rainfall rates of
2-3" per hour will be possible with some storms. The Flash Flood
Watch will remain in place for all of the Missouri Ozarks and
southeastern Kansas.
.LONG TERM...(Wednesday through Monday)
Issued at 219 AM CDT Tue Apr 30 2019
The potential for severe storms and flooding will then continue
into Wednesday and Wednesday night. The location of these
potential hazards will be highly dependent on where that front
ends up and how much we can warm up. Initial indications are that
instability may be a bit stronger on Wednesday with MLCAPE values
in the 2000-3000 range if temperatures can warm into the middle to
upper 70s. Deep layer shear will still be supportive of supercell
potential with line segments also possible.
One feature we will have to watch for Wednesday night is short
wave energy moving northeast out of the Arklatex. This feature may
provide a more concentrated focus for heavy rainfall potential
that may track into portions of southern Missouri later Wednesday
night. Given that the front will still likely be draped over
central Missouri and southeastern Kansas, the threat for flooding
will also continue across the remainder of the area.
That front should start to nudge south on Thursday and Thursday
night as the upper level flow veers slightly. Nevertheless, the
potential for showers and thunderstorms will continue. It is
possible that some portion of the Flash Flood Watch will need to
be extended. The threat for severe storms on Thursday looks a
little lower at this point as instability may be weaker. Again,
the position of that front will play a big role regarding severe
weather chances.
Global models then indicate that the front will still be camped
out close enough on Friday to continue chances for showers and
thunderstorms. Maybe, just maybe we can then get that front far
enough south by Saturday to get a dry day. Global models seem to
support that happening with the upper level flow veering to
westerly or even west-northwesterly. Unfortunately, models then
show a signal for another system skirting across the area later
Sunday or Monday of next week.
As one might expect, temperatures for much of the period will be
heavily dependent on the location of that front along with
coverage of clouds and precipitation. We have stuck with a model
consensus blend with highs generally in the upper 60s and 70s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1253 PM CDT Tue Apr 30 2019
Showers and thunderstorms beginning to initiate across the area.
Ceilings were MVFR to VFR outside of the convection and mainly
MVFR with occasional IFR in and near convection.
Conditions are not expected to improve much during the forecast
period as the surface front remains stalled across the region.
Winds should be on the increase later this afternoon into this
evening as the low level jet begins to increase across the area.
LLWS will also be possible this evening at all three terminals.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for MOZ057-058-
069>071-080>083-090>092-095>098-101>106.
Flash Flood Watch through Thursday morning for MOZ055-056-
066>068-077>079-088-089-093-094.
KS...Flash Flood Watch through Thursday morning for KSZ073-097-101.
&&
SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...GaedeHazardous weather outlook, Apr 30, 2:01 PM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 201 PM CDT Tue Apr 30 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011915- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 201 PM CDT Tue Apr 30 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Significant lightning risk. DISCUSSION... Numerous showers and thunderstorms will move northeast into the outlook area this afternoon and tonight. Supercell thunderstorms are expected with tornadoes, large hail, and damaging winds all possible. The thunderstorms are then expected to develop into a squall line this evening and push east across the area tonight. This will include a threat for damaging winds to 70 mph and tornadoes. Portions of the squall line which bow out towards the northeast will have an enhanced tornado threat. An elevated threat for flash flooding exists for today and tonight as multiple rounds of heavy rainfall are expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The potential for severe thunderstorms and flooding will then continue into Wednesday and Wednesday night. This includes the potential for large hail, damaging winds, and isolated tornadoes. Details regarding the location and timing of these potential hazards will become better known later today and tonight. The risk for thunderstorms will then persist into Thursday and Friday. The potential for severe storms and flooding is unclear at this time. There are then limited chances for thunderstorms early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Local storm report, Apr 30, 2:07 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD 1 S PITTSBURG 37.39N 94.70W
04/30/2019 CRAWFORD KS PUBLIC
INTERSECTIONS OF S BROADWAY ST AND FORD AVE,
AND 4TH ST NEAR HWY 69 UNDER WATER. HEAVY
RAINFALL CONTINUING.
&&
CKRSpecial weather statement, Apr 30, 2:08 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Springfield MO
208 PM CDT TUE APR 30 2019
KSZ097-MOZ077-301945-
Crawford KS-Barton MO-
208 PM CDT TUE APR 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAWFORD AND
NORTHWESTERN BARTON COUNTIES UNTIL 245 PM CDT...
At 208 PM CDT, Doppler radar was tracking a strong thunderstorm near
Girard, moving northeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Pittsburg... Prairie State Park...
Frontenac... Girard...
Arma... Liberal...
Cherokee... Mulberry...
Chicopee... Mindenmines...
Franklin... Arcadia...
Burgess... Beulah...
Croweburg... Yale...
Ringo... Oskaloosa...
Lone Oak... Polk...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas...and southwestern and west central Missouri.
LAT...LON 3767 9462 3765 9461 3765 9446 3764 9446
3755 9445 3737 9462 3734 9487 3750 9489
TIME...MOT...LOC 1908Z 227DEG 32KT 3745 9479
HatchSpecial weather statement, Apr 30, 2:27 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Springfield MO
227 PM CDT TUE APR 30 2019
MOZ083-302000-
Dent MO-
227 PM CDT TUE APR 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DENT COUNTY UNTIL 300 PM
CDT...
At 227 PM CDT, Doppler radar was tracking a strong thunderstorm near
Salem, moving northeast at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Salem... Bangert...
Boss... Howes...
Howes Mill... Darien...
Stone Hill... Sligo...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3759 9131 3755 9131 3750 9163 3778 9163
3779 9161 3779 9131 3771 9131 3770 9130
3769 9115 3759 9116
TIME...MOT...LOC 1927Z 221DEG 30KT 3769 9146
HatchLocal storm report, Apr 30, 2:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL 2 ENE FIDELITY 37.08N 94.28W
04/30/2019 M1.25 INCH JASPER MO TRAINED SPOTTER
TRAINED SPOTTER MEASURES HALF DOLLAR SIZE
HAIL 2 MILES NE OF FIDELITY.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:56 PM CDT | River Flood Warning | SGF | Vernon | 13 days |
| Apr 29, 8:56 PM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Apr 29, 8:56 PM CDT | River Flood Warning | SGF | Bates, Vernon | 17 days |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Pulaski | 33 hr |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Pulaski | 66 hr |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Stone | 59 hr |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Laclede | 65 hr |
| Apr 30, 10:15 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Apr 30, 1:22 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 53 min |
| Apr 30, 1:48 PM CDT | Areal Flood Advisory | SGF | Barton, Jasper, Vernon | 6 hr |
| Apr 30, 2:07 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 6 hr |
| Apr 30, 2:14 PM CDT | Tornado Warning | SGF | Jasper, Newton | 46 min |
| Apr 30, 2:27 PM CDT | Special Weather Statement | SGF | Dent | 33 min |
| Apr 30, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 64 min |
| Apr 30, 3:06 PM CDT | Tornado Warning | SGF | McDonald, Newton | 39 min |
| Apr 30, 3:25 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 50 min |
| Apr 30, 3:29 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence | 31 min |
| Apr 30, 3:42 PM CDT | Tornado Warning | SGF | Ozark | 48 min |
| Apr 30, 3:43 PM CDT | Tornado Warning | SGF | Taney | 17 min |
| Apr 30, 3:45 PM CDT | Tornado Warning | SGF | Barry, McDonald, Newton | 45 min |
| Apr 30, 3:51 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 39 min |
| Apr 30, 3:57 PM CDT | Tornado Warning | SGF | Ozark | 24 min |
| Apr 30, 4:02 PM CDT | Special Weather Statement | SGF | Cedar, Hickory | 43 min |
| Apr 30, 4:04 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence | 41 min |
| Apr 30, 4:04 PM CDT | Tornado Warning | SGF | Barry, Stone | 41 min |
| Apr 30, 4:24 PM CDT | Tornado Warning | SGF | Barry, Christian, Lawrence, Stone | 51 min |
| Apr 30, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 18 min |
| Apr 30, 4:33 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 42 min |
| Apr 30, 4:39 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence | 25 min |
| Apr 30, 4:40 PM CDT | Tornado Warning | SGF | Stone, Taney | 50 min |
| Apr 30, 4:53 PM CDT | Tornado Warning | SGF | McDonald, Newton | 52 min |
| Apr 30, 5:02 PM CDT | Special Weather Statement | SGF | Maries | 43 min |
| Apr 30, 5:14 PM CDT | Tornado Warning | SGF | Barry, Stone | 46 min |
| Apr 30, 5:30 PM CDT | Tornado Warning | SGF | Newton | 30 min |
| Apr 30, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 44 min |
| Apr 30, 5:38 PM CDT | Flash Flood Warning | SGF | Jasper, Newton | 6 hr |
| Apr 30, 5:46 PM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 44 min |
| Apr 30, 6:14 PM CDT | Tornado Warning | SGF | Taney | 15 min |
| Apr 30, 6:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 29 min |
| Apr 30, 6:19 PM CDT | Tornado Warning | SGF | Barton | 14 min |
| Apr 30, 6:25 PM CDT | Tornado Warning | SGF | Douglas | 29 min |
| Apr 30, 6:26 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 49 min |
| Apr 30, 6:27 PM CDT | Tornado Warning | SGF | Douglas, Ozark, Taney | 48 min |
| Apr 30, 6:30 PM CDT | Tornado Warning | SGF | Jasper, Lawrence, Newton | 20 min |
| Apr 30, 6:36 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, St. Clair and 1 more | 39 min |
| Apr 30, 6:43 PM CDT | Tornado Warning | SGF | Barry | 19 min |
| Apr 30, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, McDonald, Newton | 49 min |
| Apr 30, 6:56 PM CDT | Tornado Warning | SGF | Douglas | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.